MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTFX 6-8MMX30MM TPR SCR 2ND; SCREW, FIXATION, BONE
Catalog Number 254660
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5; this is event 1 of 3 of the same event.The date of event was unknown but was known to have occurred in feb 2024.D10: concomitant device: 2x biointfx 6-8mmx30mm tpr scr 2nd device, therapy date: unknown.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that an invalid lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If a valid lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.H4: the device manufacture date was unknown udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep in china that during an acl (anterior cruciate ligament) surgical procedure on (b)(6) 2024 the biointfx device anchor had broken off.The user changed to two others to continue the surgery.Another device was used to complete the procedure.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
BIOINTFX 6-8MMX30MM TPR SCR 2ND
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19172389
Report Number1221934-2024-01294
Device Sequence Number18097215
Product Code HWC
UDI-Device Identifier10886705013432
UDI-Public10886705013432
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254660
Device Lot Number106L988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown